| Model Number |
1400200-12 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was performed to treat a heavily calcified and moderately tortuous lesion in the proximal left anterior descending (plad) artery.A 2x12mm nc trek neo balloon dilatation catheter (bdc) was advanced into the lesion; and attempted to be used for vessel dilatation; however, during the second inflation the balloon was noted to rupture at 10atms.Therefore, the bdc was removed and replaced with a non-abbott balloon, and the procedure was continued.There were no adverse patient effects nor clinical delay.No additional information was provide.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted to the balloon during preparation or during the first inflation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the heavily calcified and moderately tortuous anatomy resulting in the reported difficulty advancing the device and subsequently the balloon ruptured during the second inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was performed to treat a heavily calcified and moderately tortuous lesion in the proximal left anterior descending (plad) artery.A 2x12mm nc trek neo balloon dilatation catheter (bdc) was advanced into the lesion; and attempted to be used for vessel dilatation; however, during the second inflation the balloon was noted to rupture at 10atms.Therefore, the bdc was removed and replaced with a non-abbott balloon, and the procedure was continued.There were no adverse patient effects nor clinical delay.Subsequent to filing the initial report, the following additional information was received: the 2x12mm nc trek neo balloon dilatation catheter (bdc) was advanced to the lesion through resistance.No additional information was provided.